Certain notions of single-valued neutrosophic K-algebras

Authors

  • Muhammad Akram University of the Punjab - Department of Mathematics
  • Hina Gulzar University of the Punjab - Department of Mathematics
  • K. P. Shum Yunnan University - Institute of Mathematics

Keywords:

Single-valued neutrosophic sets, K-algebras, homomorphism, (∈, ∈ \(\vee\)q)-single-valued neutrosophic K-algebras

Abstract

We apply the notion of single-valued neutrosophic sets to K-algebras.  We develop the concept of single-valued neutrosophic K-subalgebras, and present some of their properties.  Moreover, we study the behavior of single-valued neutrosophic K-subalgebras under homomorphism. Finally, we discuss (∈, ∈ \(\vee\)q)-single-valued neutrosophic K-algebras.

Author Biography

K. P. Shum, Yunnan University - Institute of Mathematics

 

 

Downloads

Published

2019-07-30

How to Cite

Akram, M., Gulzar, H., & Shum, K. P. (2019). Certain notions of single-valued neutrosophic K-algebras. Italian Journal of Pure and Applied Mathematics, 42, 271–289. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7239

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 4 5 6 7 8 9 10 11 12 13 > >> 

You may also start an advanced similarity search for this article.